Pharm Quiz 5 - Question 1 1 out of 1 points Which of the following would be an expected outcome in a patient who has been given atropine during a

Pharm Quiz 5 - Question 1 1 out of 1 points Which of the...

This preview shows page 1 - 3 out of 14 pages.

Question 1 1 out of 1 pointsWhich of the following would be an expected outcome in a patient who has been given atropine during a medical emergency? Question 2 1 out of 1 pointsA 4-year-old child is brought to the emergency department by her mother. The mother reports that the child has been vomiting, and the nurse notes that the child's face is flushed and she is diaphoretic. The mother thinks that the child may have swallowed carbachol drops. A diagnosis of cholinergic poisoning is made. Which of the following drugs would be administered? Question 3
Image of page 1
1 out of 1 points The wife of a patient who is taking haloperidol calls the clinic and reports that her husband has taken the first dose of the drug and it is not having a therapeutic effect. An appropriate response by the nurse would be
Image of page 2
Image of page 3

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture